# SDR IPXA2023100945787

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 26,132 hours, 15,880 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLIDE ARM WARNING LT ILLUMINATED IN FLT ACCOMPLISHED ESCAPE SLIDE WARNING TEST W/REF TO TSM 52-73-00, NO FAULTS NOTED
